Dr Damian Gvirtz

  • Lecturer in Pure Mathematics (Mathematics)

telephone: 01413302981
email: Damian.Gvirtz@glasgow.ac.uk

Room 209B, The Mathematics and Statistics Building, University of Glasgow, University Place

Import to contacts

ORCID iDhttps://orcid.org/0000-0002-6830-2756

Research interests

Please see my website for most up-to-date information:

https://www.maths.gla.ac.uk/~dgvirtz/.

Research groups

Publications

List by: Type | Date

Jump to: 2023 | 2022 | 2021
Number of items: 4.

2023

Gvirtz-Chen, D. and Mezzedimi, G. (2023) A Hilbert irreducibility theorem for Enriques surfaces. Transactions of the American Mathematical Society, 376(6), pp. 3867-3890. (doi: 10.1090/tran/8831)

2022

Gvirtz, D. and Skorobogatov, A. N. (2022) Cohomology and the Brauer groups of diagonal surfaces. Duke Mathematical Journal, 171(6), pp. 1299-1347. (doi: 10.1215/00127094-2021-0029)

Blakestad, C., Gvirtz, D. , Heuer, B., Shchedrina, D., Shimizu, K., Wear, P. and Yao, Z. (2022) Perfectoid covers of abelian varieties. Mathematical Research Letters, 29(3), pp. 631-662. (doi: 10.4310/mrl.2022.v29.n3.a2)

2021

Gvirtz, D. , Loughran, D. and Nakahara, M. (2021) Quantitative arithmetic of diagonal degree 2 K3 surfaces. Mathematische Annalen, 384(1-2), pp. 1-75. (doi: 10.1007/s00208-021-02280-w)

This list was generated on Sat Jul 13 18:32:54 2024 BST.
Jump to: Articles
Number of items: 4.

Articles

Gvirtz-Chen, D. and Mezzedimi, G. (2023) A Hilbert irreducibility theorem for Enriques surfaces. Transactions of the American Mathematical Society, 376(6), pp. 3867-3890. (doi: 10.1090/tran/8831)

Gvirtz, D. and Skorobogatov, A. N. (2022) Cohomology and the Brauer groups of diagonal surfaces. Duke Mathematical Journal, 171(6), pp. 1299-1347. (doi: 10.1215/00127094-2021-0029)

Blakestad, C., Gvirtz, D. , Heuer, B., Shchedrina, D., Shimizu, K., Wear, P. and Yao, Z. (2022) Perfectoid covers of abelian varieties. Mathematical Research Letters, 29(3), pp. 631-662. (doi: 10.4310/mrl.2022.v29.n3.a2)

Gvirtz, D. , Loughran, D. and Nakahara, M. (2021) Quantitative arithmetic of diagonal degree 2 K3 surfaces. Mathematische Annalen, 384(1-2), pp. 1-75. (doi: 10.1007/s00208-021-02280-w)

This list was generated on Sat Jul 13 18:32:54 2024 BST.

Supervision

If you are interested in a PhD with me follow the advice at https://www.maths.gla.ac.uk/core/PhD.

Teaching

MATHS2001: 2A: Multivariable Calculus

MATHS4061P: Mathematics Project 4